# SDR DALA2023080406300

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN BTW STA 655 TO 658 AND LONG 29LH TO 29RH BILGE AREA AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00611: CORROSION LEVEL 2. CORROSION ON INTERNAL SKIN BTW STA 655 TO 658 AND LONG 29LH TO 29RH BILGE AREA AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 610474-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 610474-14 REV. 2. ACCOMPLISH SECTION II REPETITIVE INSPECTIONS EVERY 8,000 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION I REPAIR PER ER/A 610474-14 REV ORIG UNDER LOG #2895988. ASSOCIATED ER/A 14-610474 ADDED FOR AC 9594. (LP #2899771)
